# SDR SWIA2019111146742

- Difficulty date: November 11, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 41,829 hours, 25,664 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 549
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO: FRAME FS549.00 FUSELAGE SKIN FLANGE HAS EVIDENCE OF CORROSION BETWEEN STRINGERS 26LH AND 27.   (C-CHECK) RO: 11/8/2019   REPAIRED FRAME FS 549.00 BETWEEN STR 26L AND 27L.
